| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm5_ 13.2 implantable collamer lens of diopter -9.5/1.0/090 (sphere/cylinder/axis) tore/broke during injection/ delivery into the patient's right eye (od) on (b)(6) 2024.There was patient contact but no patient injury.The lens was implanted and removed intraoperatively on (b)(6) 2024.A replacement lens of the same length/model was implanted.The problem was resolved.The cause of the event was reported as unknown.